Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 3, 2011, 9:38 AM EDT for 4 counties in New Jersey; Northampton County, Pennsylvania. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 9:38 AM EDT (13:38 UTC)
- Expired
- Jul 3, 2011, 11:00 AM EDT
- In force
- 82 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Sussex County, NJ, Warren County, NJ, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 1.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
451
WWUS81 KPHI 031338
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 AM EDT SUN JUL 3 2011
NJZ001-007>010-PAZ055-061-062-069-031500-
BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-
SOMERSET NJ-SUSSEX NJ-WARREN NJ-
938 AM EDT SUN JUL 3 2011
...THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...LEHIGH...MONROE...
MORRIS... NORTHAMPTON...SOMERSET ...SUSSEX AND WARREN COUNTIES...
AT 935 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS MOVING EAST AT 10 TO 15 MPH ACROSS THE POCONOS AND
PORTIONS OF THE LEHIGH VALLEY IN PENNSYLVANIA. THESE STORMS WILL
MOVE EAST INTO NEW JERSEY THIS MORNING.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE ALONG WITH DANGEROUS
CLOUD TO GROUND LIGHTNING.
LAT...LON 4113 7444 4108 7449 4104 7449 4105 7444
4102 7442 4101 7432 4097 7427 4089 7427
4089 7433 4086 7431 4084 7433 4035 7492
4068 7561 4115 7509 4109 7503 4112 7495
4127 7484 4134 7475
$$
RPWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 3, 4:38 AM EDT, 5 hours earlier.
Area forecast discussion, Jul 3, 4:38 AM EDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 438 AM EDT SUN JUL 3 2011 .SYNOPSIS... A COLD FRONT WILL APPROACH THE AREA ON TODAY, THEN SLOWLY SAG SOUTH AND STALL NEAR THE SOUTHERN PORTION OF THE AREA THROUGH EARLY NEXT WEEK. THE BOUNDARY MAY RETURN AS A WARM FRONT ON WEDNESDAY, FOLLOWED BY ANOTHER COLD FRONT LATE IN THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AT 00Z, H8 DEW POINTS AT DTX, BUF AND PBZ WERE 18 TO 19 DEG C. THE MODEL THAT HAS BEEN HITTING THE H8 DEW POINTS HARDEST, THE ECMWF, WAS UNDERDOING THEM BY A COUPLE OF DEGREES C. THE MODELS SHOW VERY GOOD H8 THETA E ADVECTION MOVING OVER THE AREA TODAY WITH THE WEAK SHORT WAVE AND ATTENDANT DIFFERENTIAL PVA. WITH THE RAPIDLY RISING DEW POINTS ALSO COMES INCREASED CAPES DESPITE ANY SUPPRESSION IN TEMPERATURES WHILE THUNDERSTORMS OCCUR. BREAKS IN THE OVERCAST ALSO ARE LIKELY LATER TODAY. THE WIND FIELD REMAINS WEAK, BUT SPC HAS US BACK IN A "SEE TEXT" AREA. THE ALMOST SOLID LINE OF ACTIVITY TO OUR WEST MAY WEAKEN A BIT AS IT STARTS TO MOVE DOWN THE EASTERN SIDE OF THE MID LEVEL RIDGE AXIS, BUT WE'VE GONE FOR MORE ROBUST POPS TODAY. THERE ARE INDICATIONS THAT ACTIVITY MAY END A BIT MORE QUICKLY THAN WAS SEEN IN PREVIOUS MODEL RUNS, ESPECIALLY THE NAM AND ECMWF. TEMPERATURES ARE A BLEND OF GUIDANCE (SOMETIMES DISPARATE), CONTINUITY, AND H925 TEMPERATURE INDICATIONS MODIFIED DOWNWARD A BIT GIVEN THE UNCERTAIN AMOUNT OF INSOLATION LATER TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... WE KEEP EVENING CHANCES MAINLY SOUTH THIS EVENING, THEN WE MAINTAIN CONTINUITY (SLIGHT CHANCE POPS SOUTH) WITH THE FRONT STALLING JUST TO OUR SOUTH AND SOME ENERGY MOVING ALONG THE ASSOCIATED BAROCLINIC ZONE. THE NAM NO LONGER IS HITTING US AS HARD MONDAY AFTERNOON/NIGHT WITH AN IMPULSE, SO MODEL AGREEMENT IS FAIRLY GOOD. TEMPERATURES THROUGH THE SHORT TERM LEAN ON THE HIGH SIDE OF A GUIDANCE/CONTINUITY BLEND. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... 5-WAVE GUIDANCE SHOWS TROUGHING WILL PERSIST THROUGH MUCH OF THE PERIOD IN THE EAST AND OVER THE WEST WITH A BUILDING RIDGE ACROSS THE MIDSECTION OF THE NATION BY MID-TERM. OCCLUDING LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL SLOWLY MOVE TOWARDS THE EAST DURING THE FIRST PART OF THE LONG TERM. A WARM FRONT WILL BEGIN TO PUSH IN FROM THE SOUTH ON WEDNESDAY AND WE WILL START TO SEE ANOTHER INCREASE IN DEW POINTS AND MOISTURE FROM THE SOUTH AND ANOTHER CHANCE FOR UNSETTLED WEATHER BEGINS. MAINLY FOCUSING IN ACROSS OUR SOUTHERN ZONES ON WEDNESDAY AS THE FRONT SOUTHERLY LIFTS TOWARDS THE NORTHEAST. DID NOT WANT TO INCREASE POPS TOO FAST TOWARDS THE NORTH ON WEDNESDAY SINCE THE FRONT COULD POTENTIALLY LIMIT AMOUNT OF INSOLATION DUE TO CLOUD COVER OR THE FRONT COULD LITERALLY JUMP INTO NEW ENGLAND AND HAVE AFFECT ON OUR REGION. THE WARM FRONT WILL MORE THAN LIKELY WAVER ACROSS THE AREA UNTIL LATER ON THURSDAY BEFORE COMPLETELY MIXING OUT AS A COLD FRONT SWEEPS THROUGH LATE THURSDAY NIGHT. BEING IN THE WARM SECTOR ON THURSDAY WITH THE APPROACHING COLD FRONT WE WILL SEE CONVECTIVE PRECIPITATION FIRE ACROSS OUR NORTHWESTERN ZONES AND MOVE DOWN TOWARDS THE SOUTHEASTERN ZONES BY FRIDAY MORNING. AS THE PARENT LOW OVER SOUTHERN CANADA CONTINUES TO SPIN AWAY THE COLD FRONT BECOMES NEARLY STATIONARY JUST TO THE SOUTH AND EAST OF OUR CWA. MULTIPLE WAVES RIDE ALONG THIS FRONT AND CLIP THE SOUTHERN HALF OF OUR AREA ON SATURDAY. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AFTER A VERY GOOD STRETCH OF VFR CONDS AND NOT MUCH SIGNIFICANT WX, CONDS WILL TAKE A BIT OF A TURN FOR THE WORSE TODAY. LATEST RADAR IS ALREADY LIT UP WITH A LARGE AREA OF SHOWERS AND TSTMS MAINLY W OF OUR REGION IN PA. HOWEVER, THERE ARE SOME SHOWERS AND STORMS EAST OF THE MAIN AREA AND MORE ARE DEVELOPING. KRDG AND KABE WILL BE THE MOST LIKELY TO BE IMPACTED BY WHAT IS ON RADAR, BUT SO FAR NEITHER HAS EXPERIENCED ANYTHING MORE THAN A VFR SHOWER. WITH THE GENL MOTION BEING N TO S, THERE HAS NOT BEEN A LOT OF FORWARD PROGRESS WITH THIS AREA OF PRECIP. HOWEVER, THINGS HAVE DEVELOPED EVEN ACRS PORTIONS OF SRN NJ AND THE DELMARVA, SO ITS PSBL FOR ALMOST ANY TAF SITE TO GET A SHWR OR TSTM THIS MRNG, BUT THE ODDS OF ANY ONE SITE RECEIVING ONE ARE LOW SO WILL HANDLE WITH AMENDMENTS ATTM. THE HIGH PRESSURE THAT HAS BEEN RESPONSIBLE FOR TE EXCELLENT FLYING CONDS OF LATE HAS MOVED OFFSHORE AND A CDFNT WAS APPROACHING FROM THE WEST. EXPECT SHOWERS AND TSTMS TO BE PSBL THRU THE MRNG AND AFTN HOURS, DECREASING DURG THE EVENING. WILL INCREASE SHRA POTENTIAL TO PREVAILING BY LATER THIS MORNING INTO THE AFTN. FOR THE MOST PART CONDS WILL BE VFR OUTSIDE OF ANY SHWRS/TSTMS WHICH COULD SEE MVFR OR EVEN IFR WITH HVY RAIN. WINDS WILL GENLY BE SW AT 10 KTS OR LESS OUTSIDE OF ANY TSTMS, BECOMING NW TO W OVERNIGHT BEHIND THE FROPA. OUTLOOK... THE COLD FRONT WILL DROP SLOWLY SOUTH AND EAST ACROSS THE REGION BY SUNDAY NIGHT. THE FRONT WILL LINGER S AND E OF THE AREA AND THERE WILL BE LOW CHC POPS INTO MONDAY MAINLY FOR KACY AND KMIV. NO ADDITIONAL PRECIPITATION IS EXPECTED AND VFR CONDITIONS WILL DOMINANT. HIGH PRESSURE WILL BUILD IN FOR TUESDAY AND WEDNESDAY KEEPING THINGS DRY WITH VFR CONDITIONS. && .MARINE... THE AREA OF HIGH PRESSURE WHICH HAS DOMINATED THE WX PATN FOR SOME TIME WILL CONTINUE TO MOVE EASTWARD TODAY. A COLD FRONT APPROACHING FROM THE NORTHWEST WILL CROSS THE COASTAL WATERS TONIGHT. THE WIND WILL BECOME A BIT GUSTY FROM THE SW AHEAD OF THE FRONT, BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA. AS THE FRONT CROSSES OUR AREA, IT COULD TRIGGER SOME SHOWERS AND TSTMS, ESPECIALLY. THE FRONT WILL LIKELY STALL JUST SOUTH OF THE COASTAL WATERS ON MONDAY WITH HIGH PRESSURE BUILDING IN FOR TUESDAY AND WEDNESDAY. ANOTHER, POSSIBLY STRONGER FRONT WILL CROSS THE REGION THURSDAY OR FRIDAY. AHEAD OF THE FRONT WINDS AND SEAS WILL INCREASE AND IT IS PSBL THAT SCA FLAGS MAY BE NEEDED DURG A PORTION OF THIS TIME. RIP CURRENTS LOOK TO BE LOW TODAY, BUT OF COURSE, SEAS COULD BECOME CHOPPY IN AND AROUND ANY TSTMS. && .HYDROLOGY... WITH THE COPIOUS MOISTURE AND SOME INSTABILITY AVAILABLE TO THE TRIGGERING MECHANISM, WE HAVE WORDED THE HWO TO NOTE THAT LOCALIZED FLOODING AND HEAVY DOWNPOURS CAN BE EXPECTED IN THUNDERSTORMS TODAY. FFG AND FFH VALUES ARE RATHER HIGH (THE LOWEST 1 HOUR FFG GUIDANCE IS 1.8 INCHES IN SUSSEX CO, NJ, AND IT IS AN OUTLIER), BUT THERE QUITE LIKELY WILL BE LOCALES THAT EXPERIENCE FLOODING NONETHELESS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...DELISI SHORT TERM...DELISI LONG TERM...HEAVENER AVIATION...NIERENBERG MARINE...NIERENBERG HYDROLOGY...DELISI
Hazardous weather outlook, Jul 3, 4:17 AM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 AM EDT SUN JUL 3 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-040900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 417 AM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS, LOCALIZED FLOODING AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. ANZ430-431-450>455-040900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 417 AM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 9:04 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
904 AM EDT SUN JUL 3 2011
PAZ054-055-031430-
CARBON PA-MONROE PA-
904 AM EDT SUN JUL 3 2011
...THUNDERSTORMS WILL AFFECT CARBON AND MONROE COUNTIES...
AT 900 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST
OF SCRANTON TO 13 MILES WEST OF LEHIGHTON...MOVING EAST AT 10 TO
15 MPH. THE THUNDERSTORMS WILL BE NEAR BEAVER MEADOWS AROUND 915
AM...WEATHERLY...SUMMIT HILL AROUND 930 AM...WHITE HAVEN...
NESQUEHONING AROUND 945 AM...JIM THORPE AROUND 1000 AM...CHRISTMANS
AND WEISSPORT EAST AROUND 1015 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS ALONG WITH
DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4116 7516 4114 7508 4108 7506 4085 7533
4082 7591 4090 7600 4092 7599 4098 7586
4100 7575 4105 7578 4110 7577 4114 7570
4113 7564 4121 7557 4125 7550 4126 7514
RPWSpecial weather statement, Jul 3, 9:38 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 AM EDT SUN JUL 3 2011
NJZ001-007>010-PAZ055-061-062-069-031500-
BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-
SOMERSET NJ-SUSSEX NJ-WARREN NJ-
938 AM EDT SUN JUL 3 2011
...THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...LEHIGH...MONROE...
MORRIS... NORTHAMPTON...SOMERSET ...SUSSEX AND WARREN COUNTIES...
AT 935 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS MOVING EAST AT 10 TO 15 MPH ACROSS THE POCONOS AND
PORTIONS OF THE LEHIGH VALLEY IN PENNSYLVANIA. THESE STORMS WILL
MOVE EAST INTO NEW JERSEY THIS MORNING.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE ALONG WITH DANGEROUS
CLOUD TO GROUND LIGHTNING.
LAT...LON 4113 7444 4108 7449 4104 7449 4105 7444
4102 7442 4101 7432 4097 7427 4089 7427
4089 7433 4086 7431 4084 7433 4035 7492
4068 7561 4115 7509 4109 7503 4112 7495
4127 7484 4134 7475
RPWThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 11:08 AM EDT | Special Weather Statement | PHI | Burlington, Hunterdon, Mercer, Middlesex, Morris, Ocean and 3 more | 52 min |
| Jul 3, 12:47 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 3, 2:11 PM EDT | Special Weather Statement | PHI | Sussex | 49 min |
| Jul 3, 2:52 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 68 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | PHI | Warren | 72 min |
| Jul 3, 3:58 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 3, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 56 min |
| Jul 3, 5:10 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 65 min |
| Jul 3, 5:34 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 56 min |
| Jul 3, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 51 min |
| Jul 3, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 63 min |
| Jul 3, 6:24 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 66 min |
| Jul 3, 7:11 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jul 3, 7:35 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 3, 9:04 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 86 min |
| Jul 3, 3:17 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 5 hr |
| Jul 3, 4:04 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 56 min |
| Jul 3, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 62 min |
| Jul 3, 6:01 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 59 min |
| Jul 3, 7:02 PM EDT | Special Weather Statement | PHI | Carbon | 58 min |
| Jul 3, 6:45 PM EDT | Special Weather Statement | PHI | Talbot | 60 min |
| Jul 3, 7:18 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 57 min |
| Jul 3, 7:51 PM EDT | Special Weather Statement | PHI | Cecil | 54 min |
Nearby
Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.